# SDR SWAA2025011385109

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 60,979 hours, 33,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CHUTE OUT OF PLACE REPORTED BY GROUND OPS.<[01] R&R FWD ENTRY DOOR SLIDE PER MT 25-61-06;[02] R&R FWD ENTRY DOOR SLIDE PER MT 725-61-06;[03] R&R FWD ENTRY DOOR SLIDE PER MT 725-61-06;[04] R&R FWD ENTRY DOOR SLIDE PER MT 725-61-06
